# SDR USAA2012080300009

- Difficulty date: June 27, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON NUMEROUS SCREW INSERTS ON FLOOR PANEL  222CF BETWEEN FR12 TO FR16 & BETWEEN -Y765 TO -Y1725.  REPLACED FLOOR PANEL 222CF, TO BE INSTALLED ON JOB CARD 26C22053014.
